# SDR AALA201608129003

- Difficulty date: August 8, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 57,544 hours, 24,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOX BEAM UPPER FLANGE AFT OPEN HOLE IS CRACKED AT FRAME 43.  REPAIRED THE BOX BEAM IAW EO 5315Y066 REV B PG IV -32 THRU IV=50 AND PG IV-12.
